A periodic boundary value problem with vanishing Green's function

John R. Graef, Lingju Kong, Haiyan Wang

Research output: Contribution to journalArticlepeer-review

52 Scopus citations


In this work, the authors consider the boundary value problem {(y + a (t) y = g (t) f (y), 0 ≤ t ≤ 2 π,; y (0) = y (2 π), y (0) = y (2 π),) and establish the existence of nonnegative solutions in the case where the associated Green's function may have zeros. The results are illustrated with an example.

Original languageEnglish (US)
Pages (from-to)176-180
Number of pages5
JournalApplied Mathematics Letters
Issue number2
StatePublished - Feb 2008


  • Existence of nonnegative solutions
  • Krasnosel'skii's theorem
  • Periodic boundary value problem
  • Vanishing Green's function

ASJC Scopus subject areas

  • Applied Mathematics


Dive into the research topics of 'A periodic boundary value problem with vanishing Green's function'. Together they form a unique fingerprint.

Cite this